MAUDE Adverse Event Report: INOGEN INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-501
Medical Device Problem Codes No Flow (2991); Unexpected Shutdown (4019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The unit was returned for evaluation on 31-mar-2026.The unit was returned with a system error complaint, which was confirmed during testing.The fan was misaligned and contacting the accumulator likely due to high-impact incident, possibly from the unit being dropped.Also, high pressure caused by the muffler being filled with dust, which resulted in a blockage in the feed port and low sieve life (294), low internal (86.6%}, low external (87.9%).Furthermore, the psa cycle being high (14) is an indication that the zeolite is getting contaminated by moisture.Uip & lower housing were also replaced due to cosmetic damage.
 
Event or Problem Description
It was reported that the unit shuts down by itself.As a result, the patient was not receiving oxygen and had to dial emergency services.A replacement unit was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.

Brand Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24900116
Report Number3004672275-2026-00099
Device Sequence Number18312105
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown